Authors: Eagle, Christopher
Farah, Ilijas 
Hart, Bradd
Kadets, Boris
Kalashnyk, Vladyslav
Lupini, Martino
Title: Fräissé limits of C*-algebras
Journal: Journal of Symbolic Logic
Volume: 81
Issue: 2
First page: 755
Last page: 773
Issue Date: 1-Jun-2016
Rank: M22
ISSN: 0022-4812
DOI: 10.1017/jsl.2016.14
Abstract: 
We realize the Jiang-Su algebra, all UHF algebras, and the hyperfinite II1 factor as Fräissé limits of suitable classes of structures. Moreover by means of Fräissé theory we provide new examples of AF algebras with strong homogeneity properties. As a consequence of our analysis we deduce Ramsey-theoretic results about the class of full-matrix algebras.
Keywords: AF algebras | Fräissé limits | Jiang-su algebra | Logic of metric structures
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

9
checked on Oct 2, 2022

Page view(s)

24
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.